Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 52, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 26, 2011, 8:14 PM CDT for 9 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 8:14 PM CDT (01:14 UTC)
- Expired
- Apr 26, 2011, 11:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baxter County, AR, Conway County, AR, Izard County, AR, Marion County, AR, Newton County, AR, Pope County, AR, Searcy County, AR, Stone County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 111 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
987
WGUS54 KLZK 270114
FFWLZK
ARC005-029-065-089-101-115-129-137-141-270400-
/O.NEW.KLZK.FF.W.0052.110427T0114Z-110427T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
814 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL CONWAY COUNTY IN CENTRAL ARKANSAS...
NORTHEASTERN POPE COUNTY IN CENTRAL ARKANSAS...
SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHEASTERN MARION COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHEASTERN NEWTON COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHERN BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHWESTERN IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
STONE COUNTY IN NORTH CENTRAL ARKANSAS...
VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 1100 PM CDT
* AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF CULP TO 3 MILES SOUTH OF SOLO.
DOPPLER RADAR INDICATES 2 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN
OVER PARTS OF THE WARNED AREA WITH ADDITIONAL HEAVY RAIN EXPECTED.
FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER
OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME
TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAND GAP... MOUNTAIN VIEW... MELBOURNE...
MARSHALL... CLINTON... ZACK...
WOOLUM... WITTS SPRING... WATTS...
THOLA... SOLO... SMYRNA...
SHIRLEY... RUSH... ROCKY HILL...
PUSH MTN... POINT PETER... OLD LEXINGTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3610 9186 3583 9206 3548 9248 3534 9292
3575 9316 3619 9250
$$
225What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 6:52 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Apr 26, 6:52 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 652 PM CDT TUE APR 26 2011 .AVIATION... LOW PRESSURE CONTINUES TO MOVE THROUGH TEXAS. SEVERAL WAVES OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH ARKANSAS THROUGH THE PERIOD. IFR AND MVFR CONDITIONS ARE EXPECTED. THE LOW WILL MOVE THROUGH ARKANSAS WEDNESDAY. RAIN CHANCES WILL CONTINUE UNTIL THIS LOW MOVES THROUGH THE STATE. && .PREV DISCUSSION... /ISSUED 257 PM CDT TUE APR 26 2011/ ..HIGH RISK OF SEVERE STORMS THIS EVENING TO THE OVERNIGHT OVER ARKANSAS... DISCUSSION... MAIN CONCERNS AGAIN ARE FIRST PERIOD SEVERE STORMS WITH HIGH TO SLIGHT RISK OVER ALL OF AR. STRONG DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE. FLASH FLOODING WILL ALSO BE POSSIBLE WITH THE EXPECTED RAIN AND WITH CURRENT FLOODING AND ELEVATED AREAS AND SATURATED GROUND. FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY. ISOLATED CONVECTION JUST STARTING TO FIRE THIS AFTERNOON IN OVERALL MOIST AND UNSTABLE ATMOSPHERE. ISOLATED SEVERE POSSIBLE THIS LATE AFTERNOON TO EARLY EVENING. TIMING OF SEVERE STORM INITIATION WILL BE A BIT LATER THAN YESTERDAY...AS THE UPPER DYNAMICS SWING INTO AR THIS EVENING TO OVERNIGHT. BOUNDARY GENERALLY OVER WESTERN AR WITH 70 TEMPS AND UPPER 60S DEW POINT TEMPS OVER SOUTHERN AR. 12Z KLZK SOUNDING QUITE UNSTABLE WITH LI -7...AROUND 1 INCH PRECIP WATER...AND LIGHT SURFACE FLOW TO A SW JET 40 KNOTS 2K TO 5K FT. AFTER MODIFICATION CONDITIONS BECOME MORE PRONE FOR SEVERE STORMS. UPPER DYNAMICS ARE SEEN IN THE UPPER FLOW OVER SW PLAINS AT THIS TIME. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT INITIAL STORMS THIS AFTERNOON TO EARLY EVENING WILL BE ASSOCIATED WITH LIFTING BOUNDARY AND SOME WEAKER DYNAMICS WITH THE IN PLACE MOISTURE AND INSTABILITY...MOVING IN OVER AR. THEN STRONG DYNAMICS WILL SET UP LATER THIS EVENING AND OVERNIGHT WITH THE MAIN LOW AND COLD FRONT. THEN A SQUALL LINE OF STORMS WITH POSSIBLE FRONT EDGE ROTATION WILL MOVE ACROSS AR. CONVECTION WILL FINALLY BE WINDING DOWN 06Z T0 12Z OVER EASTERN AR...WITH LIGHTER SHOWERS BEHIND THE SYSTEM...AS THE COLD FRONT AND UPPER DYNAMICS PUSH EAST. DURING THE DAY WEDNESDAY...THE SURFACE LOW LIFTS NE WHILE THE COLD FRONT PUSHES TO MS. THE UPPER TROUGH ROTATES THROUGH THE SOUTHERN PLAINS. SOME CONCERN WITH THE UPPER LOW AND BACK SIDE DYNAMICES WITH POSSIBLE SHOWERS AND ISOLATED STORMS OVER NORTHERN AR. LOW SEVERE THREAT MAY EXIST. PRECIP MAY NEED TO BE ADDED. ALSO WINDS WILL BE UP ON WEDNESDAY TO LAKE WIND ADVISORY...BUT WILL HOLD OFF TO LIMIT NUMBER OF HEADLINES ON PRODUCTS. MAINLY DRY THURSDAY AND FRIDAY WITH COOLER TEMPS. LONG TERM...SATURDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEKEND. AN UPPER RIDGE WILL BE OVER THE EASTERN PART OF THE COUNTRY TO START THE PERIOD WITH A DEEP TROUGH OVER THE WESTERN U.S. SOUTHWEST FLOW ALOFT WILL BE OVER ARKANSAS. THE UPPER TROUGH WILL MOVE TO THE EASTERN U.S. MONDAY AND A RIDGE WILL BUILD OVER ARKANSAS TUESDAY. MODELS ARE INDICATING MOISTURE INCREASING ACROSS THE AREA SATURDAY. INCREASING INSTABILITY WILL GENERATE SHOWERS AND THUNDERSTORMS SATURDAY. THUNDERSTORMS WILL BE MOST LIKELY SATURDAY NIGHT INTO SUNDAY ALONG A COLD FRONT THAT WILL MOVE FROM OKLAHOMA THROUGH ARKANSAS. THIS FRONT WILL MOVE OUT OF ARKANSAS LATE SUNDAY. PRECIPITATION WILL END IN SOUTHEAST ARKANSAS MONDAY MORNING. MONDAY AND TUESDAY WILL BE DRY ACROSS MUCH OF THE AREA. NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 57 66 45 73 / 70 60 10 10 CAMDEN AR 65 75 48 77 / 80 50 10 10 HARRISON AR 53 60 42 72 / 70 60 10 10 HOT SPRINGS AR 61 69 46 75 / 80 60 10 10 LITTLE ROCK AR 61 71 46 75 / 80 60 10 10 MONTICELLO AR 66 78 48 77 / 80 50 10 10 MOUNT IDA AR 60 66 45 74 / 80 60 10 10 MOUNTAIN HOME AR 54 61 43 72 / 70 60 10 10 NEWPORT AR 59 69 46 73 / 80 60 10 10 PINE BLUFF AR 64 75 48 76 / 80 60 10 10 RUSSELLVILLE AR 57 65 44 73 / 70 60 10 10 SEARCY AR 59 69 46 74 / 80 60 10 10 STUTTGART AR 63 74 48 75 / 80 60 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...51
Hazardous weather outlook, Apr 26, 8:26 AM CDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 826 AM CDT TUE APR 26 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 826 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS CENTRAL AND SOUTH ARKANSAS... HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE STATE...AS SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TODAY. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO FOUR INCHES... WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED GROUND...WITH FLASH FLOODING LIKELY. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN... AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO... SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS. STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON...AS A SYSTEM MOVES ALONG A STALLED FRONT OVER THE STATE. THE MAIN AREA OF CONCERN WILL BE ACROSS CENTRAL AND SOUTH ARKANSAS...WITH LONG TRACK TORNADOES POSSIBLE ALONG WITH VERY LARGE HAIL. AS THE EVENT UNFOLDS...THE CONCERN WILL CHANGE TO DAMAGING WINDS...AS A LINE OF THUNDERSTORMS WILL DEVELOP. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIVER FLOODING WILL REMAIN A CONCERN FOR SEVERAL DAYS...AS IT WILL TAKE SOME TIME FOR WATER LEVELS TO RECEDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Local storm report, Apr 26, 7:08 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
708 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM FUNNEL CLOUD 3 E CHOCTAW 35.53N 92.39W
04/26/2011 VAN BUREN AR TRAINED SPOTTER
FUNNEL CLOUD WAS REPORTED.
&&
55Local storm report, Apr 26, 7:18 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
718 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 5 NE CLINTON 35.63N 92.39W
04/26/2011 E1.75 INCH VAN BUREN AR TRAINED SPOTTER
&&
55Local storm report, Apr 26, 7:24 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
724 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM FUNNEL CLOUD 1 N VELVET RIDGE 35.43N 91.58W
04/26/2011 WHITE AR AMATEUR RADIO
FUNNEL CLOUD WAS REPORTED.
&&
55Local storm report, Apr 26, 7:29 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
729 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TORNADO WICKES 34.30N 94.34W
04/26/2011 POLK AR EMERGENCY MNGR
TREES REPORTED BLOWN DOWN. TORNADO CONFIRMED BY SPOTTERS.
&&
55Local storm report, Apr 26, 7:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
742 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM FUNNEL CLOUD PINE BLUFF 34.21N 92.02W
04/26/2011 JEFFERSON AR TRAINED SPOTTER
FUNNEL CLOUD REPORTED OVER PINE BLUFF.
&&
55Local storm report, Apr 26, 8:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
801 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL RUSSELLVILLE 35.27N 93.14W
04/26/2011 E0.75 INCH POPE AR TRAINED SPOTTER
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:02 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Perry, Pope, Scott and 1 more | 43 min |
| Apr 26, 7:04 PM CDT | Tornado Warning | LZK | Independence, Jackson, Johnson, Logan, Pope, White and 1 more | 41 min |
| Apr 26, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy and 1 more | 47 min |
| Apr 26, 7:13 PM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring | 13 min |
| Apr 26, 7:18 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 27 min |
| Apr 26, 7:19 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 20 min |
| Apr 26, 7:23 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski | 52 min |
| Apr 26, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, White | 50 min |
| Apr 26, 7:29 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp, Stone | 46 min |
| Apr 26, 7:38 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson | 28 min |
| Apr 26, 7:39 PM CDT | Tornado Warning | LZK | Montgomery, Pike, Polk | 36 min |
| Apr 26, 7:44 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline | 46 min |
| Apr 26, 7:45 PM CDT | Tornado Warning | LZK | Conway, Logan, Pope, Yell | 45 min |
| Apr 26, 7:50 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Cleburne, Conway, Izard, Marion and 4 more | 55 min |
| Apr 26, 7:56 PM CDT | Flash Flood Warning | LZK | Arkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 4 more | 3 hr |
| Apr 26, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Yell | 49 min |
| Apr 26, 7:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 46 min |
| Apr 26, 8:02 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 3 more | 3 hr |
| Apr 26, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 40 min |
| Apr 26, 8:09 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 66 min |
| Apr 26, 8:11 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Ouachita | 49 min |
| Apr 26, 8:17 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 28 min |
| Apr 26, 8:19 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 23 min |
| Apr 26, 8:24 PM CDT | Special Weather Statement | LZK | Baxter | 31 min |
| Apr 26, 8:33 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 4 more | 57 min |
| Apr 26, 8:33 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 57 min |
| Apr 26, 8:36 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Van Buren and 1 more | 38 min |
| Apr 26, 8:42 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Pike, Polk, Pulaski and 2 more | 3 hr |
| Apr 26, 8:46 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pulaski, Van Buren and 1 more | 3 hr |
| Apr 26, 8:47 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Pulaski | 43 min |
| Apr 26, 9:17 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 43 min |
| Apr 26, 9:21 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 28 min |
| Apr 26, 9:27 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 33 min |
| Apr 26, 9:43 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Lincoln and 1 more | 47 min |
| Apr 26, 9:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 39 min |
| Apr 26, 9:58 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 47 min |
| Apr 26, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 48 min |
| Apr 26, 11:00 PM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 17 more | 6 hr |
| Apr 26, 11:18 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln, Monroe | 42 min |
| Apr 26, 11:29 PM CDT | Tornado Warning | LZK | Desha, Drew | 31 min |
| Apr 26, 11:42 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 48 min |
| Apr 27, 12:00 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 30 min |
| Apr 27, 1:19 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 45 hr |
| Apr 27, 4:39 AM CDT | Special Weather Statement | LZK | Jefferson | 46 min |
| Apr 27, 5:00 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 45 min |
| Apr 27, 5:10 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 7 more | 3 hr |
| Apr 27, 5:29 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 28 min |
| Apr 27, 5:34 AM CDT | Special Weather Statement | LZK | Lonoke | 46 min |
| Apr 27, 5:43 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln | 62 min |
| Apr 27, 5:47 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Hot Spring, Ouachita | 43 min |
| Apr 27, 6:05 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 40 min |
| Apr 27, 6:12 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln | 48 min |
| Apr 27, 6:30 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 45 min |
| Apr 27, 6:38 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 37 min |
| Apr 27, 6:41 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Drew, Jefferson, Lincoln and 1 more | 49 min |
| Apr 27, 6:45 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln | 45 min |
| Apr 27, 6:55 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 35 min |
| Apr 27, 7:05 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 40 min |
| Apr 27, 7:23 AM CDT | Special Weather Statement | LZK | Prairie | 32 min |
| Apr 27, 7:28 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more | 47 min |
| Apr 27, 7:44 AM CDT | Tornado Warning | LZK | Arkansas, Desha, Drew, Lincoln | 46 min |
| Apr 27, 7:51 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Desha, Drew, Jefferson, Lincoln | 2 hr |
| Apr 27, 8:15 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 30 min |
| Apr 27, 9:02 AM CDT | Special Weather Statement | LZK | Arkansas | 43 min |
| Apr 27, 9:02 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 28 min |
| Apr 27, 9:05 AM CDT | Special Weather Statement | LZK | Desha, Drew | 45 min |
| Apr 27, 9:31 AM CDT | Severe Thunderstorm Warning | LZK | Johnson | 29 min |
| Apr 27, 9:55 AM CDT | Special Weather Statement | LZK | Monroe | 30 min |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope, Scott, Searcy and 1 more | 52 min |
| Apr 27, 10:11 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 9 hr |
| Apr 27, 10:29 AM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Searcy | 31 min |
| Apr 27, 10:56 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Desha, Drew and 3 more | 2 hr |
| Apr 27, 10:59 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Cleburne, Fulton, Independence, Izard and 9 more | 5 hr |
| Apr 27, 11:02 AM CDT | Special Weather Statement | LZK | Searcy | 43 min |
| Apr 27, 11:20 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 25 min |
| Apr 27, 11:24 AM CDT | Special Weather Statement | LZK | Desha, Drew | 46 min |
| Apr 27, 11:36 AM CDT | Severe Thunderstorm Warning | LZK | Desha | 24 min |
| Apr 27, 11:40 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Stone | 50 min |
| Apr 27, 11:44 AM CDT | Special Weather Statement | LZK | Independence, Sharp | 46 min |
| Apr 27, 11:49 AM CDT | Special Weather Statement | LZK | Van Buren | 46 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.